# SDR CALA2024090300535

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP I/B TRACK HAS AREAS O F PITTING RUST AND PITTING REMOVED AND REPAIREED LEFT WING O/B FLAP I/B TRACK IAW CWO 17265 6-0500-0002 REINSTALLED IAW B757 AMM 27-51-15-424-003 REF NR 172 653-0500-0032 REMOVED AND REPAIREED LEFT WING O/B FLAP I/B TRACK IAW CWO 17265 6-0500-0002 REINSTALLED IAW B757 AMM 27-51-15-424-003 REF NR 172 653-0500-0032
